# SDR SWAA2025042320085

- Difficulty date: March 31, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 69,365 hours, 36,273 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HORIZONTAL PRESSURE DECK ABOVE MLG WHEEL WELL BS664 RBL41 WL203. <[01] REMOVED FASTENERS COMMON TO REPAIR AREA AND CUT AND REMOVED THE DAMAGE PART OF THE WEB PER SRM 53-40-51-2R-2 PAR. 4. C. FIG. 202.  INSTALLED REPAIR PARTS AND APPLIED CIC PER SRM 53-40-51-2R-2; PAR.4. L. -N. FIG. 202.; [02] VERIFIED CORRECTIVE ACTION 1.
